MathSciNet Relay Station
MathSciNet bibliographic data
MR1709756 (2000j:93054) 93B52 (47N70 93C20)
King, Belinda B. Representation of feedback operators for parabolic control problems. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1339–1346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement